BibTeX record journals/coap/JiangR03

download as .bib file

@article{DBLP:journals/coap/JiangR03,
  author    = {Houyuan Jiang and
               Daniel Ralph},
  title     = {Extension of Quasi-Newton Methods to Mathematical Programs with Complementarity
               Constraints},
  journal   = {Comp. Opt. and Appl.},
  volume    = {25},
  number    = {1-3},
  pages     = {123--150},
  year      = {2003},
  url       = {https://doi.org/10.1023/A:1022945316191},
  doi       = {10.1023/A:1022945316191},
  timestamp = {Wed, 17 May 2017 10:56:15 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/JiangR03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics